Welcome to Green Cross Chemist!
Effective relief for coughs. Colour and sugar free.
Each 5 mL of Oral Liquid Contains:
Guaiphenesin 100 mg, Bromhexine Hydrochloride 3 mg.
This product also contains Saccharin, Sorbates. Does NOT contain sugar, colour or alcohol
Keep out of reach of children.
Tighten cap after use to engage child resistant closure.
Store below 30C.
Caution: If coughing persists consult your doctor.
Do not use this product:
If cap seal is broken or missing For children under 6 years Ask your doctor before use:
For children 6 years and over If you are taking any other medicines to treat cough and cold